home

I am an assistant professor at the Universidad Autónoma de Madrid, as well as a member of the Instituto de Ciencias Matemáticas (ICMAT, Madrid), where I had been a postdoctoral researcher since October of 2012.

Previously, I had held a postdoctoral position at the Ludwig-Maximilians-Universität (LMU, Munich) during the academic year 2011-2012.

I obtained my PhD from King's College London in the fall of 2011.

My research is in algebraic number theory and arithmetic geometry. I am particularly interested in the arithmetic properties of the leading terms and values of (motivic) L-functions.

   Publications and Preprints
            • On the Krull-Schmidt decomposition of Mordell-Weil groups, to appear in Tokyo J. Math. pdf
            • (with W. Bley) Congruences for critical values of higher derivatives of twisted Hasse-Weil L-functions, J. reine angew. Math., Vol. 722 (2017), 105-136. pdf
            • (with D. Burns and C. Wuthrich) On Mordell-Weil groups and congruences between derivatives of twisted Hasse-Weil L-functions, to appear in J. reine angew. Math. pdf
            • (with D. Burns) On p-adic L-series, p-adic cohomology and class field theory, to appear in J. reine angew. Math. pdf
            • (with D. Burns and C. Wuthrich) On the Galois structure of Selmer groups, Int. Math. Res. Notices, Vol 2015, No. 22 (2015), 11909-11933. pdf
            • (with D. Burns) Organising matrices for arithmetic complexes, Int. Math. Res. Notices, Vol 2014, No. 10 (2014), 2814-2883. pdf
            • On higher order Stickelberger-type theorems, J. Number Theory, Vol 133, No. 9 (2013), 3007-3032. pdf
            • On higher order Stickelberger-type theorems for multi-quadratic extensions, Int. J. Number Theory, Vol. 8, No. 1 (2012), 95-110. pdf
            • PhD Thesis: On the values of derivatives of Dirichlet and Hasse-Weil L-functions, King's College London, 2011. pdf



Departamento de Matemáticas;
Facultad de Ciencias;
Universidad Autónoma de Madrid;
Calle Tomás y Valiente, 7;
Campus de Cantoblanco, UAM;
Madrid 28049, Spain.
Office: 17-212
Phone: +34 91497 3911
Email: daniel.macias@uam.es

Instituto de Ciencias Matemáticas (ICMAT);
Calle Nicolás Cabrera, 13-15;
Campus de Cantoblanco, UAM;
Madrid 28049, Spain.
Office: 215
Phone: +34 912999 755
Email: daniel.macias@icmat.es